154 249

Cited 0 times in

Docetaxel 투여 후 발생한 조갑하 농양 및 조갑 박리증 1예

DC FieldValueLanguage
dc.contributor.author김형중-
dc.contributor.author이창률-
dc.contributor.author장양수-
dc.contributor.author안철민-
dc.contributor.author장윤수-
dc.date.accessioned2014-12-21T17:21:10Z-
dc.date.available2014-12-21T17:21:10Z-
dc.date.issued2007-
dc.identifier.issn1738-3536-
dc.identifier.urihttps://ir.ymlib.yonsei.ac.kr/handle/22282913/97427-
dc.description.abstractDocetaxel is a taxoid antineoplastic drug, which is widely used to treat locally advanced or metastatic non-small cell lung cancer (NSCLC). Among the adverse dermatological reactions, nail disorders such as bending, onycholysis, hypo- or hyperpigmentation are rare. We report a case of a 62-year-old male with advanced NSCLC (cT4N3M1, stage IV), who developed purulent discharge and onycholysis in the nail of all his fingers and the left great toe after five courses of anti-neoplastic chemotherapy, which included docetaxel (cumulative dose: 370 mg/m2, 590 mg). Seven days after the final session of chemotherapy, the patient had become aware of discoloration and swelling of the nail beds with out pain. Three days later, greenish-yellow purulent discharge oozed out from the involved nails. Microbiologic studies revealed Pseudomonas aeruginosa. Intravenous and topical antibiotics (mupirocin) were applied. After 2 weeks, regrown nails were observed and the onycholysis had improved.-
dc.description.statementOfResponsibilityopen-
dc.formatapplication/pdf-
dc.relation.isPartOfTuberculosis and Respiratory Diseases-
dc.rightsCC BY-NC-ND 2.0 KR-
dc.rights.urihttps://creativecommons.org/licenses/by-nc-nd/2.0/kr/-
dc.titleDocetaxel 투여 후 발생한 조갑하 농양 및 조갑 박리증 1예-
dc.title.alternativeA Case of Subungal Abscess and Onycholysis Induced by Docetaxel-
dc.typeArticle-
dc.contributor.collegeCollege of Medicine (의과대학)-
dc.contributor.departmentDept. of Internal Medicine (내과학)-
dc.contributor.googleauthor정한영-
dc.contributor.googleauthor이창률-
dc.contributor.googleauthor장윤수-
dc.contributor.googleauthor안철민-
dc.contributor.googleauthor김형중-
dc.identifier.doi10.4046/trd.2007.62.2.125-
dc.admin.authorfalse-
dc.admin.mappingfalse-
dc.contributor.localIdA01158-
dc.contributor.localIdA02269-
dc.contributor.localIdA03243-
dc.contributor.localIdA03456-
dc.relation.journalcodeJ02761-
dc.contributor.alternativeNameKim, Hyung Jung-
dc.contributor.alternativeNameAhn, Chul Min-
dc.contributor.alternativeNameLee, Chang Youl-
dc.contributor.alternativeNameJang, Yang Soo-
dc.contributor.affiliatedAuthorKim, Hyung Jung-
dc.contributor.affiliatedAuthorAhn, Chul Min-
dc.contributor.affiliatedAuthorLee, Chang Youl-
dc.contributor.affiliatedAuthorChang, Yoon Soo-
dc.rights.accessRightsfree-
dc.citation.volume62-
dc.citation.number2-
dc.citation.startPage125-
dc.citation.endPage128-
dc.identifier.bibliographicCitationTuberculosis and Respiratory Diseases, Vol.62(2) : 125-128, 2007-
Appears in Collections:
1. College of Medicine (의과대학) > Dept. of Internal Medicine (내과학교실) > 1. Journal Papers

qrcode

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.